| Model Number |
10605 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.50x28mm synergy drug-eluting stent was selected for use.However, it was noted that the sent was broken.No patient complications were reported.